Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society since 1997, the purpose of this electronic-only journal is to provide a forum for mathematical work in related fields broadly described as conformal geometry and dynamics. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.49.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Universal convexity for quasihyperbolic type metrics
HTML articles powered by AMS MathViewer

by David A. Herron
Conform. Geom. Dyn. 20 (2016), 1-24
Published electronically: February 24, 2016


We characterize the open sets in the sphere that are geodesically convex in any containing domain with respect to various conformal metrics.
Similar Articles
Bibliographic Information
  • David A. Herron
  • Affiliation: Department of Mathematical Sciences, French Hall West, PO Box 210025, Cincinnati Ohio 45221-0025
  • MR Author ID: 85095
  • Email:
  • Received by editor(s): November 10, 2015
  • Received by editor(s) in revised form: June 23, 2016
  • Published electronically: February 24, 2016

  • Dedicated: Dedicated to Taft Professor David Minda on the occasion of his retirement.
  • © Copyright 2016 American Mathematical Society
  • Journal: Conform. Geom. Dyn. 20 (2016), 1-24
  • MSC (2010): Primary 53A30; Secondary 53C22, 51F99, 30C65, 30F45
  • DOI:
  • MathSciNet review: 3463280